# SDR ASAA0380059

- Difficulty date: January 6, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S1242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LONGERON SPLICE HAS CORRODED FASTENERS AT FS 1201.  REPAIRED DAMAGED AREA PER SRM 53-01.  (M)
